# SDR UPS04M43505

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 801307
- Part serial: 443861
- Condition: Leaking
- Location: Crew System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 4 O2 BOTTLES EMPTY.  REMOVED AND REPLACED BOTTLES AND REPAIRED LEAK IN NR 4 SYSTEM.  LEAK CHECK OK.
